Alert archive / Utah / Flash Flood Warnings in 2024
Flash Flood Warning 9, NWS Grand Junction, CO
NWS Grand Junction, CO issued this flash flood warning at Jun 27, 2024, 2:59 PM MDT for Grand County, San Juan County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2024, 2:59 PM MDT (20:59 UTC)
- Expired
- Jun 27, 2024, 5:46 PM MDT
- In force
- 3 hr
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Grand County, UT, San Juan County, UT
The radar
The Grand Junction radar (KGJX), 153 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1701 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 11:55 AM MDT, 3 hours 4 minutes earlier. Its key messages:
- Deep subtropical moisture will remain in place today with widespread showers and thunderstorms expected.
- Stronger storms will be capable of producing heavy rain, gusty winds, and hail. Localized severe storms and flash flooding are possible. A Flood Watch remains in effect for much of eastern Utah and all of western Colorado from noon to midnight.
- Look for a slight downturn in thunderstorms on Friday before mostly dry weather returns for Saturday. The next push of moisture looks to arrive on Sunday.
Area forecast discussion, Jun 27, 11:55 AM MDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Grand Junction CO 1155 AM MDT Thu Jun 27 2024 .KEY MESSAGES... - Deep subtropical moisture will remain in place today with widespread showers and thunderstorms expected. - Stronger storms will be capable of producing heavy rain, gusty winds, and hail. Localized severe storms and flash flooding are possible. A Flood Watch remains in effect for much of eastern Utah and all of western Colorado from noon to midnight. - Look for a slight downturn in thunderstorms on Friday before mostly dry weather returns for Saturday. The next push of moisture looks to arrive on Sunday. && .SHORT TERM /THROUGH FRIDAY/... Issued at 345 AM MDT Thu Jun 27 2024 All signs point to an exciting and busy day across western Colorado and eastern Utah. This will be in response to a strong trough of low pressure digging into the Intermountain West this afternoon, as well as the abundance of subtropical moisture in place across the area. Precipitable water values are still on track to exceed 200 to 250 percent of normal today with the 00Z GJT sounding recording a PWAT of 1.08 inches. Additional, deep moisture has translated to surface dewpoints in the 50s and 60s overnight, and this trend will continue going through the day. Early this morning we've seen scattered showers with embedded thunderstorms focused north of I-70, thanks to the passage of a shortwave in zonal flow aloft. CAm guidance projects this shower activity will dissipate by 12Z, ushering in a period of daytime heating which will aid in thunderstorm development later this morning. As the upper level trough continues to progress farther east into western Montana, modest ascent and steepening lapse rates overhead will aid in afternoon destabilization. ML- CAPE is forecast to reach 1000-1500 J/kg across much of the area this afternoon which will lead to increase potential for severe thunderstorms. In fact, with this morning's package, the Storm Prediction Center upgraded much of western Colorado and eastern Utah to a Slight (level 2 of 5) risk for severe thunderstorms. The primary concerns from storms will be gusty outflow winds in excess of 60 mph and large hail. Outside of the more organized convection, pea to half-inch hail will be common as well as wind gusts of 45 to 55 mph. But, that's not the only hazard on the table today. As has been advertised the last several days, the presence of anomalously high moisture will result in moderate to heavy rain with showers and thunderstorms. And, subsequently, the potential for flooding and flash flooding will be there, particularly for burn scars, slick rock, slot canyons, and steep terrain. Out forecast area remains under a Slight (level 2 of 4) risk for excessive rain today and, as a result, made no changes to the Flood Watches. Be sure to monitor the latest forecasts and be prepared to take action should Flash Flood Warnings be issued! Even with the loss of daytime heating, showers and storms are expected to continue into the overnight hours. There are some notable differences regarding overall coverage in the CAm guidance but, either way, unsettled weather will persist as an embedded wave tracks to the north. The upper level trough will become positively-tilted as it reaches the Dakotas on Friday. This will drag some slightly drier air into the area as we remain cut off from the main tap of subtropical moisture to the south. All the same, PWATs will stay elevated across the forecast area and, once daytime heating and orographics has their way, at least scattered showers and storms will develop Friday afternoon. Even though we won't have dynamics conducive to stronger thunderstorms, any storms that do develop will be capable of producing gusty winds in excess of 50 mph, small hail, and heavy rain. Localized flash flooding will be possible given already saturated soils. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Issued at 345 AM MDT Thu Jun 27 2024 The wave tracking across the northern Rockies Friday afternoon and evening will keep showers and thunderstorms going across the northern and central mountains, before finally tapering off some time after midnights. Drier air aloft and ridging looks to build in for Saturday, and models are very keep to dry things out fast, limiting chances of afternoon convection exclusively to the Colorado Divide mountains. And yes, with forcing limited to differential daytime heating, any afternoon convection that does fire will be tied strongly to the terrain, leading to a comparative downturn in coverage compared to days previous. However, models are notorious for trying to scour out surface moisture far faster than reality, and this has occurred multiple times in the last few weeks alone. So it is likely that there will be more moisture available no Saturday than is currently projected, and showers and thunderstorms will fire off all terrain features rather than just along the Divide. The main threats with these showers will continue to be heavy rains, gusty winds, and frequent lightning. By Sunday, the subtropical high will have made its way to the southern Plains, centered somewhere over the Texas/Oklahoma border. In the meantime, a trough is forecast to move onto the west coast, leaving the Desert Southwest sandwiched between these features. This is a prime setup for a tap of subtropical and tropical moisture to be drawn northward into the Desert Southwest and, while I can neither confirm nor deny that this is the start of the Monsoon, it is certainly reminiscent of a monsoonal surge. As this rich tap of tropical moisture makes its way northward Sunday, look for an expansion in storm in storm coverage during the afternoon hours. This pattern will rinse and repeat Monday before the west coast trough sweeps through and disrupts the tropical moisture tap for Tuesday onward. One concern is how much of an impact overnight convection and morning cloudiness will have on afternoon storms. Too many clouds will limit instability and lead to a more stratiform precipitation form, compared to the more typical afternoon convection. This will also limit threats from gusty winds and flash flood producing heavier rains. Something to be watched closely in the coming days. As the trough sweeps through late Monday into Tuesday and cuts off, eastern Utah and western Colorado from the tropical moisture tap, models are once again quick to dry things outs. At this far of a remove, its difficult to say whether this is unrealistically quick drying or not. Either way, a downward trend in shower and storm coverage is likely, as high pressure builds in from the west for the late week period. With increased moisture, showers, and cloud cover, daytime highs are forecast to run near to around 5 degrees above normal through the period. Lows will remain mild, running 5-10 degrees above normal. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1151 AM MDT Thu Jun 27 2024 Widespread showers and thunderstorms will continue through much of the TAF period. Storms will be capable of small hail and gusty outflow winds, as well as heavy rainshowers that will create TEMPO IFR conditions at terminals. Storms will taper off near sunset and VCSH/VCTS conditions are expected until around midnight MDT. VFR conditions are expected by daybreak at most terminals, with a few mid cloud ceilings hanging around on the terrain from leftover shower activity. && .HYDROLOGY... Issued at 345 AM MDT Thu Jun 27 2024 Deep subtropical moisture remains in place today as precipitable water values run 200 to 250 percent of normal. Additionally, surface dewpoints will remain in the 50s and 60s. Given this juicy atmosphere, any thunderstorms that develop today will be capable of producing heavy rain and, subsequently, flood or flash flooding, especially as soils become more saturated and steering flow remains moderate. The Flood Watches remain in effect for much of eastern Utah and all of western Colorado from noon to midnight MDT today. Slick rock areas, slot canyons, and burn scars are at greatest risk for flooding, but urban flooding is also a concern. Be sure to monitor the latest forecasts and be prepared to take action should Flash Flood Warnings be issued! && .GJT WATCHES/WARNINGS/ADVISORIES... CO...Flood Watch through this evening for COZ001>014-017>023. UT...Flood Watch through this evening for UTZ022-025-027>029. && SHORT TERM...MMS LONG TERM...BGB AVIATION...TGJT HYDROLOGY...TGJT
Hazardous weather outlook, Jun 27, 6:26 AM MDT, 8 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Grand Junction CO 626 AM MDT Thu Jun 27 2024 COZ001>014-017>023-UTZ022>025-027>029-281500- Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus-Elkhead and Park Mountains- Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor- Central Colorado River Basin-Grand and Battlement Mesas- Gore and Elk Mountains/Central Mountain Valleys- Central Gunnison and Uncompahgre River Basin- West Elk and Sawatch Mountains-Flat Tops-Upper Gunnison River Valley- Uncompahgre Plateau and Dallas Divide-Northwest San Juan Mountains- Southwest San Juan Mountains-Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Animas River Basin- San Juan River Basin-Southeast Utah-Eastern Uinta Mountains- Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 626 AM MDT Thu Jun 27 2024 This Hazardous Weather Outlook is for northwest Colorado, southwest Colorado, west central Colorado, east central Utah, northeast Utah and southeast Utah. .DAY ONE...Today and tonight. Deep subtropical moisture will fuel widespread showers and thunderstorms today. Stronger storms will be capable of producing heavy rain, gusty winds, and hail. Localized severe storms are possible. Flash flooding is possible today and a Flood Watch remains in effect from noon to midnight MDT. Showers and storms continue tonight, particularly along the Continental Divide. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Storm coverage decreases on Friday but scattered to numerous showers and thunderstorms are expected over the higher terrain. Even so, storms will be capable of producing heavy rain with localized flash flooding remaining possible. Saturday will be the driest day as weak high pressure builds overhead. The next push of subtropical moisture looks to arrive on Sunday and will continue to impact the region through at least early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight, however spotters are encouraged to relay rainfall amounts or any observed flooding to the National Weather Service in Grand Junction.
In the hours before
Special weather statement, Jun 27, 1:17 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
117 PM MDT Thu Jun 27 2024
COZ019-021-022-271945-
Animas River Basin CO-Southwest San Juan Mountains CO-
Four Corners/Upper Dolores River CO-
117 PM MDT Thu Jun 27 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL DOLORES AND CENTRAL
MONTEZUMA COUNTIES THROUGH 145 PM MDT...
At 117 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles southeast of Dove Creek to 18 miles
north of Shiprock. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cortez, Dolores, Lebanon, Towaoc, Lewis, Arriola, Yellow Jacket, and
Mesa Verde Natl Park.
This includes the following highways...
U.S. Highway 491 in Colorado between mile markers 3 and 48.
U.S. Highway 160 in Colorado between mile markers 18 and 51.
Colorado 145 between mile markers 1 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southwestern Colorado.
&&
LAT...LON 3770 10840 3703 10834 3703 10874 3761 10883
TIME...MOT...LOC 1917Z 254DEG 21KT 3763 10869 3706 10865
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KJSSpecial weather statement, Jun 27, 1:32 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
132 PM MDT Thu Jun 27 2024
COZ020-021-UTZ028-272000-
Paradox Valley/Lower Dolores River CO-
Four Corners/Upper Dolores River CO-La Sal and Abajo Mountains UT-
132 PM MDT Thu Jun 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SAN MIGUEL AND
SOUTH CENTRAL MONTROSE COUNTIES THROUGH 200 PM MDT...
At 132 PM MDT, Doppler radar was tracking a strong thunderstorm over
Slick Rock, or 27 miles southeast of La Sal, moving northeast at 30
mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation and
outdoor objects is possible.
Locations impacted include...
Nucla, Naturita, Slick Rock, Egnar, and Vancorum.
This includes the following highways...
Colorado 90 between mile markers 25 and 33.
Colorado 141 between mile markers 9 and 51, and between mile markers
58 and 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southwestern and west central Colorado...and southeastern Utah.
&&
LAT...LON 3789 10899 3811 10911 3831 10858 3803 10841
TIME...MOT...LOC 1932Z 245DEG 26KT 3806 10887
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
TGRSpecial weather statement, Jun 27, 1:47 PM MDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
147 PM MDT Thu Jun 27 2024
COZ001>003-272015-
Roan and Tavaputs Plateaus CO-Lower Yampa River Basin CO-
Central Yampa River Basin CO-
147 PM MDT Thu Jun 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN RIO BLANCO COUNTY
THROUGH 215 PM MDT...
At 147 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Rangely, or 55 miles southeast of Vernal, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Rio
Blanco County.
This includes Colorado 64 between mile markers 35 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northwestern Colorado.
&&
LAT...LON 3992 10863 4007 10874 4029 10838 4006 10817
TIME...MOT...LOC 1947Z 238DEG 39KT 4009 10860
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TGRSpecial weather statement, Jun 27, 1:49 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
149 PM MDT Thu Jun 27 2024
COZ019-021-022-272015-
Animas River Basin CO-Southwest San Juan Mountains CO-
Four Corners/Upper Dolores River CO-
149 PM MDT Thu Jun 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MONTEZUMA AND
CENTRAL LA PLATA COUNTIES THROUGH 215 PM MDT...
At 149 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Mancos, or 28 miles northwest of Durango, moving east
at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mancos, Dolores, La Plata, Mayday, and Stoner.
This includes the following highways...
U.S. Highway 160 in Colorado between mile markers 41 and 71.
Colorado 145 between mile markers 6 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southwestern Colorado.
&&
LAT...LON 3729 10854 3759 10855 3767 10796 3731 10794
TIME...MOT...LOC 1949Z 269DEG 32KT 3747 10832
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TGRSpecial weather statement, Jun 27, 2:45 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
245 PM MDT Thu Jun 27 2024
COZ002-003-013-272115-
Roan and Tavaputs Plateaus CO-Flat Tops CO-
Central Yampa River Basin CO-
245 PM MDT Thu Jun 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN RIO BLANCO COUNTY
THROUGH 315 PM MDT...
At 245 PM MDT, Doppler radar was tracking a strong thunderstorm over
Meeker, or 36 miles southwest of Craig, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Meeker and Buford.
This includes the following highways...
Colorado 13 between mile markers 34 and 54.
Colorado 64 between mile markers 64 and 73.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northwestern and west central Colorado.
&&
LAT...LON 3996 10813 4014 10812 4024 10731 3991 10731
TIME...MOT...LOC 2045Z 269DEG 48KT 4007 10792
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TGRSpecial weather statement, Jun 27, 2:56 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
256 PM MDT Thu Jun 27 2024
COZ002-272130-
Central Yampa River Basin CO-
256 PM MDT Thu Jun 27 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL RIO BLANCO COUNTY
THROUGH 330 PM MDT...
At 256 PM MDT, Doppler radar was tracking a strong thunderstorm 22
miles east of Rangely, or 52 miles southwest of Craig, moving east at
35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation and
outdoor objects is possible.
This storm will remain over mainly rural areas of north central Rio
Blanco County.
This includes Colorado 64 between mile markers 51 and 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northwestern Colorado.
&&
LAT...LON 4001 10847 4009 10849 4019 10807 3998 10811
TIME...MOT...LOC 2056Z 264DEG 29KT 4005 10835
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
TGRThe office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 10:28 AM MDT | Special Weather Statement | GJT | Archuleta | 32 min |
| Jun 27, 11:40 AM MDT | Special Weather Statement | GJT | 35 min | |
| Jun 27, 12:09 PM MDT | Special Weather Statement | GJT | Montezuma | 36 min |
| Jun 27, 12:44 PM MDT | Special Weather Statement | GJT | Montezuma | 31 min |
| Jun 27, 1:03 PM MDT | Special Weather Statement | GJT | San Miguel | 27 min |
| Jun 27, 1:17 PM MDT | Special Weather Statement | GJT | Montezuma | 28 min |
| Jun 27, 1:32 PM MDT | Special Weather Statement | GJT | San Miguel | 28 min |
| Jun 27, 1:44 PM MDT | Severe Thunderstorm Warning | GJT | La Plata, Montezuma | 31 min |
| Jun 27, 1:47 PM MDT | Special Weather Statement | GJT | Rio Blanco | 28 min |
| Jun 27, 1:49 PM MDT | Special Weather Statement | GJT | Montezuma | 26 min |
| Jun 27, 1:54 PM MDT | Areal Flood Advisory | GJT | San Miguel | 96 min |
| Jun 27, 2:45 PM MDT | Special Weather Statement | GJT | Rio Blanco | 30 min |
| Jun 27, 2:56 PM MDT | Special Weather Statement | GJT | Rio Blanco | 34 min |
| Jun 27, 3:11 PM MDT | Special Weather Statement | GJT | San Miguel | 34 min |
| Jun 27, 3:29 PM MDT | Severe Thunderstorm Warning | GJT | Dolores, San Miguel | 31 min |
| Jun 27, 3:30 PM MDT | Flash Flood Warning | GJT | San Miguel | 90 min |
| Jun 27, 3:36 PM MDT | Severe Thunderstorm Warning | GJT | Mesa | 24 min |
| Jun 27, 3:38 PM MDT | Areal Flood Advisory | GJT | Rio Blanco | 3 hr |
| Jun 27, 3:43 PM MDT | Severe Thunderstorm Warning | GJT | Eagle, Garfield, Moffat, Rio Blanco, Routt | 32 min |
| Jun 27, 3:50 PM MDT | Flash Flood Warning | GJT | Mesa | 3 hr |
| Jun 27, 3:56 PM MDT | Severe Thunderstorm Warning | GJT | Dolores, San Miguel | 16 min |
| Jun 27, 4:01 PM MDT | Severe Thunderstorm Warning | GJT | Mesa, Montrose | 29 min |
| Jun 27, 4:06 PM MDT | Flash Flood Warning | GJT | San Miguel | 3 hr |
| Jun 27, 4:08 PM MDT | Special Weather Statement | GJT | Rio Blanco | 37 min |
| Jun 27, 4:14 PM MDT | Special Weather Statement | GJT | Routt | 31 min |
| Jun 27, 4:15 PM MDT | Severe Thunderstorm Warning | GJT | Mesa | 30 min |
| Jun 27, 4:17 PM MDT | Special Weather Statement | GJT | Montrose | 28 min |
| Jun 27, 4:26 PM MDT | Flash Flood Warning | GJT | Mesa | 2 hr |
| Jun 27, 4:33 PM MDT | Areal Flood Warning | GJT | Mesa | 115 min |
| Jun 27, 4:36 PM MDT | Areal Flood Advisory | GJT | Rio Blanco | 110 min |
| Jun 27, 4:40 PM MDT | Severe Thunderstorm Warning | GJT | Mesa | 35 min |
| Jun 27, 4:42 PM MDT | Flash Flood Warning | GJT | Montrose | 2 hr |
| Jun 27, 4:42 PM MDT | Special Weather Statement | GJT | Eagle | 33 min |
| Jun 27, 4:44 PM MDT | Flash Flood Warning | GJT | Mesa | 102 min |
| Jun 27, 4:45 PM MDT | Special Weather Statement | GJT | Montrose | 30 min |
| Jun 27, 4:50 PM MDT | Special Weather Statement | GJT | Rio Blanco | 25 min |
| Jun 27, 4:56 PM MDT | Special Weather Statement | GJT | Mesa | 34 min |
| Jun 27, 4:57 PM MDT | Severe Thunderstorm Warning | GJT | Montrose | 33 min |
| Jun 27, 5:00 PM MDT | Areal Flood Warning | GJT | Mesa | 88 min |
| Jun 27, 5:05 PM MDT | Areal Flood Advisory | GJT | Mesa, Montrose | 109 min |
| Jun 27, 5:15 PM MDT | Special Weather Statement | GJT | 30 min | |
| Jun 27, 5:19 PM MDT | Special Weather Statement | GJT | Dolores | 26 min |
| Jun 27, 5:21 PM MDT | Areal Flood Warning | GJT | Montrose | 101 min |
| Jun 27, 5:25 PM MDT | Areal Flood Advisory | GJT | Mesa | 65 min |
| Jun 27, 5:28 PM MDT | Special Weather Statement | GJT | Delta | 32 min |
| Jun 27, 5:31 PM MDT | Areal Flood Warning | GJT | Montrose | 90 min |
| Jun 27, 5:32 PM MDT | Special Weather Statement | GJT | Ouray | 28 min |
| Jun 27, 2:21 PM MDT | Severe Thunderstorm Warning | GJT | Grand, San Juan | 39 min |
| Jun 27, 2:46 PM MDT | Severe Thunderstorm Warning | GJT | Grand, San Juan | 29 min |
| Jun 27, 2:48 PM MDT | Flash Flood Warning | GJT | Grand, San Juan | 118 min |
| Jun 27, 3:07 PM MDT | Severe Thunderstorm Warning | GJT | Grand, Uintah | 23 min |
| Jun 27, 3:11 PM MDT | Severe Thunderstorm Warning | GJT | Grand, San Juan | 34 min |
| Jun 27, 3:15 PM MDT | Special Weather Statement | GJT | Uintah | 30 min |
| Jun 27, 3:32 PM MDT | Areal Flood Advisory | GJT | San Juan | 2 hr |
| Jun 27, 3:52 PM MDT | Special Weather Statement | GJT | Uintah | 38 min |
| Jun 27, 4:42 PM MDT | Severe Thunderstorm Warning | GJT | San Juan | 33 min |
| Jun 27, 5:13 PM MDT | Special Weather Statement | GJT | San Juan | 32 min |
| Jun 27, 5:53 PM MDT | Flash Flood Warning | GJT | San Juan | 70 min |
Nearby
Flash Flood Warnings in Utah, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.